# SDR RAIA00803008

- Difficulty date: March 11, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 21,066 hours, 20,029 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3539 - PIT - LANDING GEAR WOULD NOT RAISE AFTER TAKEOFF.  ASSOCIATED AIR/GROUND FAIL MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE NOSE DOWNLOCK CONNECTOR.  SYSTEM CHECKED GOOD.
